Mo Jiaqi. A Class of Singularly Perturbed Reaction Diffusion Systems[J]. Applied Mathematics and Mechanics, 1997, 18(3): 255-259.
Citation: Mo Jiaqi. A Class of Singularly Perturbed Reaction Diffusion Systems[J]. Applied Mathematics and Mechanics, 1997, 18(3): 255-259.

A Class of Singularly Perturbed Reaction Diffusion Systems

  • Received Date: 1995-10-23
  • Rev Recd Date: 1996-10-05
  • Publish Date: 1997-03-15
  • A class of singularly perturbed reaction diffusion systems are considered. Under suitable conditions, using the comparison theorem the asymptotic behavior of solution for the initial boundary value problems is studied.
  • loading
  • [1]
    A. H. Nayfeh, InIroduction to Perturbation Techniques, John Wiley & Sons, New York(1981).
    [2]
    C. V. Pao, Comparison methods and stability analysis of reaction diffusion systems,Lecture Notes in Pure and Appl. Math., 162 (1994), 277~292.
    [3]
    Mo Jiaqi, Singular perturbation for a class of nonlinear reaction diffusion systems,Science in China, 32 (1989), 1306~1315.
    [4]
    Mo Jiaqi, A class of singularly perturbed nonlinear reaction diffusion integral-differentiaequation, Proceedings of the International Conference on IEBVP, World Scientific,Singapore (1991), 153~160.
    [5]
    莫嘉琪,一类反应扩散方程组初值一边值问题的奇摄动,应用数学和力学,12(4) (1991), 375-384
    [6]
    Mo Jiaqi, Singular perturbation for a reaction diffusion system in bacteria growth, ActaMath. Sci., 12 (1992), 381~388.
    [7]
    莫嘉琪,非线性时滞反应扩散方程组的奇摄动,数学研究与评论,13 (1993), 541-547.
    [8]
    莫嘉琪、许玉兴,一类奇摄动非线性反应扩散积分微分方程组,应用数学学报,17 (1994),278-286.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2160) PDF downloads(573) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return